# SDR 98ZZZX1887

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Classic Service Center LLC, repair station KBTR482F
- Aircraft: N2233F
- Make and model: Bell 206L-1
- Aircraft serial: 45739
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206064105102
- Condition: Cracked
- Location: Eng Rt Leg Assy
- Part time: 8,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT LEG BROKEN.  DURING PRE-FLIGHT INSPECTION, PILOT FOUND CORROSION FROM INSIDE/OUT 5.1 INCHES FROM BOTTOM. RECOMMENDED FOR PREVENTION:  EPOXY POLYAMIDE PRIMER AND CORROSION PREVENTATIVE COMPOUND INSIDE DIAMETER DURING ASSY.  AFTER ASSY, SEAL END FASTENERS AND END FITTINGS.
